# SDR USAA2012111400010

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 40,450 hours, 14,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE REPAIR - CORROSION ON FLOORBEAM AT FR66, Z-500, -Y1162.5. REPLACED FLOORBEAM AT FR66, Z-500, -Y1162.5 IAW A321 SRM 51-42-11.
